# SDR F3LA200700286

- Difficulty date: October 17, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED SHEAR WEB AND SUPPORT PLATE AT FR70R BLOWN OUT FROM CORROSION.  REMOVED AND REPLACED SHEAR PLATE SUPPORT IAW SRM 51-42-11, PARAGRAPHS 6, 7, AND 77, AND DWG D53474180.
